Defect modes in a two-dimensional square-lattice photonic crystal

Title
Defect modes in a two-dimensional square-lattice photonic crystal
Authors
정교방김선호
Keywords
photonic crystal; defect modes; finite-difference time-domain method
Issue Date
2002-08
Publisher
Optics communications
Citation
VOL 209, 229-235
URI
http://pubs.kist.re.kr/handle/201004/14460
ISSN
0030-4018
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE